# SDR DALA2024021201942

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 43,082 hours, 16,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat 32d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0193170) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. REMOVED AND REPLACED AISLE BUMPER AND EMERGENCY LIGHT HOUSING AT 32D PER CMM 25-27-48.
